Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Note on the symmetrical property of the thermal conductivity tensor


Author: M. Lessen
Journal: Quart. Appl. Math. 14 (1956), 208-209
MSC: Primary 80.1X
DOI: https://doi.org/10.1090/qam/79489
MathSciNet review: 79489
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80.1X

Retrieve articles in all journals with MSC: 80.1X


Additional Information

DOI: https://doi.org/10.1090/qam/79489
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society